# SDR C2XA99CL109

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2511C
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3757 - THE CREW REPORTED, THE NR 1 INVERTER INOPERATIVE LIGHT ILLUMINATED AND THEY WERE UNABLE TO RESET IT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INVERTER IAW EMB120MM 24-20-01 OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
